Lancaster EPrints

On the rectangularity of nonlinear block codes

Sidorenko, V. and Martin, Ian and Honary, Bahram (1999) On the rectangularity of nonlinear block codes. IEEE Transactions on Information Theory, 45 (2). pp. 720-725. ISSN 0018-9448

Full text not available from this repository.

Abstract

We give simple sufficient conditions for a code to be rectangular and show that large families of well-known nonlinear codes are rectangular. These include Hadamard (1893), Levenshtein (1964), Delsarte-Goethals (1975), Kerdock (1972), and Nordstrom-Robinson (1967) codes. Being rectangular, each of these codes has a unique minimal trellis that can be used for soft-decision maximum-likelihood decoding.

Item Type: Article
Journal or Publication Title: IEEE Transactions on Information Theory
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 60762
Deposited By: ep_importer_pure
Deposited On: 03 Jan 2013 16:15
Refereed?: Yes
Published?: Published
Last Modified: 18 Dec 2017 05:39
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/60762

Actions (login required)

View Item